I have been on Klonopin 1mg for 10 plus years and now want to reduce it. Wow I didn't know how bad withdrawal would be. Dry mouth, scattered thought, insomnia, heart racing, difficulty concentrating,brain going faster than my mouth and so on.At one point I thought I must be having a stroke because I googled dry mouth and stroke was a possibility because of my inability to form a complete thought and get it out. I have reduced this for 2 weeks and still feeling like this. Any thoughts if this is normal?
It is normal and wondering if this is Dr ordered as it's unusual to make a 50% cut after 10 years. You can expect this to be the tip of the iceberg and I strongly urge you to do this with the Dr involved and take 6-78 months to do it. You can't just trickle this stuff down after that long without horrid results.
Its not side effects its withdrawal symptoms. If a dry mouth is a sign of stroke, anyone on meds would be worked up for a stroke lol.. If you get this when you cut the dose in half, then you're going to have to try quarters. Maybe half one day and a whole one the next. The other thing is get your drs help so he can put you on valium and then get you off of that. Its easier to stop that.
Hello seagrl, You are having withdrawals due to doing too big of a cut and too fast. You and your doctor need to come up with a slow taper plan you're comforable with. It can take up to a yr if tapered correctly, but well worth the time it takes as you wouldn't be suffering from withdrawal. I wish you the best...
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metoprolol side effects, insomnia and heart beating & pulsing , any other beta blocker alternatives?
Posted 5 Sep 2011 • 2 answers
Posted 20 Sep 2012 • 1 answer
Posted 24 Aug 2014 • 1 answer
Posted 4 Sep 2014 • 1 answer
Posted 8 Aug 2016 • 1 answer